Citation Cvetkovic D, Rowlinson P & Simic SK (2007) Eigenvalue bounds for the signless laplacian. Publications de l'Institut Mathématique, 81 (95), pp. 11-27. http://elib.mi.sanu.ac.rs/files/journals/publ/101/n095p011.pdf
Abstract We extend our previous survey of properties of spectra of signless Laplacians of graphs. Some new bounds for eigenvalues are given, and the main result concerns the graphs whose largest eigenvalue is maximal among the graphs with fixed numbers of vertices and edges. The results are presented in the context of a number of computer-generated conjectures.
Journal Publications de l'Institut Mathématique: Volume 81, Issue 95
Cvetkovic, Dragos; Rowlinson, Peter; Simic, Slobodan K